ArticleFrontline gastroenterology2023
Generalised urticaria and angioedema complicating switch back from subcutaneous to intravenous vedolizumab therapy.
Article in Frontline gastroenterology, 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 1 citations in OpenAlex.
- Recurrent local and systemic hypersensitivity reactions after switching back from subcutaneous to intravenous vedolizumab in ulcerative colitis: a case presentation.Gastroenterology report · 2026Article
- Outcomes of treatment cessation after switching to subcutaneous vedolizumab treatment in inflammatory bowel diseases.Therapeutic advances in gastroenterology · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
8 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We report a unique case of a 34-year-old man with ulcerative colitis, previously in complete remission with intravenous vedolizumab monotherapy, who developed an urticarial injection-site reaction on switching to a subcutaneous preparation and thereafter experienced a new hypersensitivity reaction on switch back to intravenous vedolizumab, necessitating complete discontinuation from this drug. This case highlights the need for vigilance on switching back to intravenous preparations of vedolizumab, in response to injection-site reactions with a subcutaneous preparation, even if the intravenous preparation had been previously well tolerated by the patient.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.